Advertisement

Normal forms for analytic matrix valued functions

Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 209)

Keywords

Normal Form Vector Bundle Line Bundle Invariant Subspace Diagonal Block 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    Wasow, W. On holomorphically similar matrices, J. Math. Anal. Appl. 4, 202–206.Google Scholar
  2. [2]
    Sibuya, Yosutaka. Some global properties of matrices of functions of one variable, Math. Ann. 67–77. (1965).Google Scholar
  3. [3]
    Hsieh, P. F. and Sibuya, Y. A global analysis of matrices of functions of several variables, J. Math. Anal and Appl. 14, 332–340 (1966).MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Khabbaz, S. and Stengle, G. An application of K-theory to the global analysis of matrix valued functions, Math. Ann. 179, 115–122 (1969).MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Khabbaz, S. and Stengle, G. Global triangulization of analytic matrix valued functions with applications to the asymptotic theory of differential equations. To appear.Google Scholar
  6. [6]
    Gunning, R. C. Lectures on vector bundles over Riemann surfaces, Mathematical Notes, Princeton University Press (1967).Google Scholar
  7. [7]
    Hirzebruch, F. Topological methods in algebraic geometry, Springer-Verlag, New York, (1966).CrossRefzbMATHGoogle Scholar
  8. [8]
    Adams, J.F. Vector fields on spheres, Ann. Math. 75, 603–632 (1962).CrossRefzbMATHGoogle Scholar
  9. [9]
    Wascow, W. Asymptotic Expansions for Ordinary Differential Equations, Interscience, New York, (1965).Google Scholar
  10. [10]
    Gunning, R. and Rossi, H. Analytic functions of several complex variables. Prentice-Hall Inc., (1965).Google Scholar
  11. [11]
    Khabbaz, S. The equivalence of the rings of continuous and analytic complex vector bundles on a real-analytic manifold, Bol. Soc. Math. Mexicana. 49–54 (1968).Google Scholar

Copyright information

© Springer-Verlag Berlin · Heidelberg 1971

Authors and Affiliations

There are no affiliations available

Personalised recommendations